# SDR AALA202506200077

- Difficulty date: June 19, 2025
- Submitted: June 21, 2025
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: ALL LAVATORIES ON THE AIRCRAFT ARE INOPERATIVE, AND DO NOT FLUSH. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT DEN. LAVATORY SERVICED BY FLEET SERVICE. SYSTEM OPERATIONAL CHECKS ARE NORMAL. PER AMM 38-32-00.
